Pennsylvania, 2014

Strong Wind in Pennsylvania, November 2, 2014

November 2, 2014 · NWS PHI · 13 events in 13 counties and zones

An intense low pressure that passed east of New Jersey on the 2nd combined with an approaching high pressure system to bring strong northwest winds into Eastern Pennsylvania mainly during the late morning and early afternoon of the 2nd. Peak wind gusts averaged 45 to 50 mph.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

An intense low pressure that passed east of New Jersey on the 2nd combined with an approaching high pressure system to bring strong northwest winds into Eastern Pennsylvania mainly during the late morning and early afternoon of the 2nd. Peak wind gusts averaged 45 to 50 mph. The strong winds knocked down weak trees, tree limbs and wires and caused scattered power outages. This was particularly true in southeast Pennsylvania where many trees still had leaves on them as October was unseasonably warm. In Delaware County, a shed was tossed in Media and two vehicles were damaged by a downed tree in Havertown. In Philadelphia, newspaper dispensers were knocked over. About 22,600 homes and businesses lost power, 20,000 in PECO Energy's service area in southeastern Pennsylvania. Most of the outages were in Delaware and Montgomery Counties. The majority of customers had service restored the evening of the 2nd. The strong winds also caused arrival delays of about 90 minutes at Philadelphia International Airport.

Peak wind gusts included 50 mph in Bushkill Township (Northampton County), 49 mph in Lenhartsville (Berks County), 48 mph at the Philadelphia International Airport, 47 mph in Mount Pocono (Monroe County), 45 mph in West Chester (Chester County), 44 mph in Perkasie (Bucks County), 43 mph in Pottstown (Montgomery County) and 41 mph at the Lehigh Valley International Airport.

A developing low pressure over the Carolinas moved offshore on the morning of November 1st. As it passed east of Cape Hatteras, North Carolina during the early evening of November 1st, the pressure gradient (difference) between it and a high pressure system in the Mississippi Valley started to increase and winds became stronger. This pressure difference over Eastern Pennsylvania maximized during the late morning of the 2nd. At 7 a.m. EST on November 2nd, the low pressure system was well east of the New Jersey coast and as it reached the coastal waters east of Massachusetts that afternoon, strong winds ceased across Eastern Pennsylvania.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 2, 7:53 AM EST, 7 minutes earlier.

Area forecast discussion, Nov 2, 7:53 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 AM EST SUN NOV 2 2014

.SYNOPSIS...
STRONG LOW PRESSURE WILL CONTINUE TO MOVE INTO THE CANADIAN
MARITIMES THROUGH TONIGHT. HIGH PRESSURE WILL BUILD TO OUR SOUTH
MONDAY INTO EARLY TUESDAY, BEFORE MOVING OFFSHORE TUESDAY NIGHT
AHEAD OF THE NEXT FRONTAL BOUNDARY EXPECTED EARLY WEDNESDAY. AN AREA
OF LOW PRESSURE MAY DEVELOP ALONG THIS BOUNDARY TO OUR SOUTHWEST,
THEN COMBINE WITH ANOTHER LOW MOVING IN FROM THE MIDWEST AND CREATE
ANOTHER COASTAL STORM THURSDAY NIGHT INTO FRIDAY. HIGH PRESSURE IS
THEN EXPECTED TO BUILD TO OUR SOUTH SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE BIG STORY TODAY WILL BE THE WINDS. FIRST THIS MORNING, THERE
IS A THREAT THAT STRONGER WINDS FROM A LOW LEVEL JET COULD MIX
DOWN SHORTLY AFTER SUNRISE UNTIL THE JET DIMINISHES BY ABOUT 15Z.
KDIX DERIVED WINDS CURRENTLY SHOW WINDS AROUND 50KT ABOUT 3000 FT
AGL. HOWEVER, FOR NOW HAVE CHOSEN NOT TO ISSUE A WIND ADVISORY AS
CLOUD COVER WILL BE SLOW TO ERODE WHICH WILL HINDER ANY MORNING
MIXING.

WHILE A TIGHT PRESSURE GRADIENT WILL MEAN WINDY CONDITIONS WILL
CONTINUE THROUGH THE DAY, THE OTHER PERIOD WHICH WILL BE WATCHED
CLOSELY FOR APPROACHING WIND ADVISORY CONDITIONS WILL BE FROM 21Z
THROUGH SUNSET THE HEIGHT GRADIENT IN THE MID AND UPPER LEVELS
INCREASES. THROUGH THIS PERIOD MODEL SOUNDINGS SHOW A NEARLY DRY
ADIABATIC LAPSE RATE THROUGH 850 MB SUGGESTING DEEPER MIXING.
HOWEVER, THE LARGEST HEIGHT GRADIENTS ARE NOT EXPECTED UNTIL AFTER
SUNSET AND THE PRESSURE GRADIENT WILL BE A BIT MORE RELAXED AFTER
18Z. THUS, DO NOT HAVE ENOUGH CONFIDENCE TO ISSUE A WIND ADVISORY FOR
THIS PERIOD EITHER.

AMPLE COLD AIR ADVECTION WILL CONTINUE TODAY. THUS, EXPECT HIGHS
GENERALLY LOWER THAN YESTERDAY AND 10 TO 15 DEGREES BELOW NORMALS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS MENTIONED PREVIOUSLY, THE LARGEST MID AND UPPER LEVEL HEIGHT
GRADIENTS ARE EXPECTED TO BE OVER THE REGION AFTER SUNSET THIS
EVENING, BUT WITH A NOCTURNAL INVERSION, DO NOT EXPECT WIND ADVISORY
CONDITIONS. INSTEAD, EXPECT THE BIG STORY TONIGHT TO BE TEMPERATURES
WITH ALL OF THE REGION NEAR OR BELOW FREEZING, AND MUCH OF THE
REGION LIKELY TO BOTTOM OUT IN THE 20S. SINCE GROWING SEASON HAS
ENDED HOWEVER, NO FREEZE WARNINGS WILL BE ISSUED.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
ON MONDAY AND MONDAY NIGHT, HIGH PRESSURE WILL BUILD TO OUR SOUTH
AND NOSE ITS WAY NORTHWARD ACROSS OUR AREA. WITH LITTLE MOISTURE TO
WORK WITH AS EVIDENT FROM PW VALUES 0.5 INCHES OR LESS, AND NO
STRONG SHORT WAVE/VORTICITY IMPULSES IN THE NORTHWEST FLOW ALOFT, NO
PRECIPITATION IS EXPECTED THROUGH MONDAY NIGHT. THERE MAY BE AN
INCREASE IN CLOUDS LATE MONDAY INTO MONDAY NIGHT AS SOME MID-LEVEL
MOISTURE SLIDES ACROSS THE AREA, OTHERWISE, DRY WEATHER WILL PREVAIL
THROUGH MONDAY NIGHT.

ON TUESDAY, THE HIGH PUSHES OFF THE SOUTHEAST COAST, SETTING UP A
RETURN FLOW ACROSS THE AREA WHICH WILL ALLOW TEMPERATURES TO WARM
AND AN INCREASE IN SURFACE DEWPOINTS. WE DO NOT EXPECT ANY
PRECIPITATION THROUGH THE DAY TUESDAY AS PW VALUES REMAIN LOW AND
STILL NO STRONG SHORT WAVE/VORTICITY IMPULSES ARE EXPECTED IN THE
DEVELOPING SOUTHWEST FLOW ALOFT. AN INCREASE IN CLOUD COVER IS
LIKELY, MAINLY LATER IN THE DAY TUESDAY.

AS WE MOVE INTO TUESDAY NIGHT AND EARLY WEDNESDAY, A COLD FRONT IS
EXPECTED TO APPROACH FROM THE WEST. MODELS ARE SHOWING THE
PRECIPITATION DRYING OUT/DISSIPATING BEFORE IT REACHES OUR AREA,
HOWEVER, THERE IS A SMALL CHANCE SOME ISOLATED/SCATTERED SHOWERS MAY
MOVE INTO MOSTLY OUR NORTHWESTERN AREAS.

THEN THINGS GET INTERESTING AGAIN. MEDIUM RANGE MODELS ARE NOW
SLOWING DOWN THE FRONTAL BOUNDARY AS IT SAGS INTO OUR AREA
WEDNESDAY, THEN DEVELOP AN AREA OF LOW PRESSURE TO OUR SOUTHWEST
WEDNESDAY NIGHT ALONG THIS BOUNDARY. MEANWHILE, THEY MOVE ANOTHER
LOW THROUGH THE MIDWEST TOWARD OUR AREA, BEFORE IT MERGES WITH THE
AFOREMENTIONED LOW ALONG THE BOUNDARY INTO A STRONG COASTAL LOW
THURSDAY NIGHT INTO FRIDAY. THERE'S GOOD AGREEMENT IN THIS
OCCURRING, ALTHOUGH THERE IS SLIGHT TIMING AND PLACEMENT
DIFFERENCES. THIS WOULD LEAD TO ANOTHER PERIOD OF HEAVY RAIN
POTENTIAL, STRONG WINDS, AND COASTAL FLOODING. THIS WILL NEED TO
BE WATCHED CLOSELY OVER THE NEXT FEW DAYS.

THE LOW IS FORECAST TO CONTINUE TO LIFT TO OUR NORTH FRIDAY NIGHT
INTO SATURDAY. A SHARP DROP IN TEMPERATURES WILL LIKELY OCCUR AGAIN
BEHIND THIS SYSTEM, AND DEPENDING ON HOW FAST THE LOW LIFTS TO THE
NORTH, THERE COULD BE A PERIOD OF RAIN CHANGING OVER TO SNOW FOR OUR
HIGHER ELEVATIONS LATER ON FRIDAY INTO FRIDAY EVENING.

SATURDAY IS EXPECTED TO BE PRECIPITATION FREE AS PW VALUES DROP
BEHIND THE DEPARTING LOW, BUT WINDS WILL LIKELY REMAIN GUSTY THROUGH
THE DAY.

&&

.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

FOR THE 12Z TAFS...VFR CONDITIONS WILL CONTINUE ACROSS THE REGION
THROUGH THE TAF PERIOD. NORTHWESTERLY WINDS UP TO 25G35KT ARE
EXPECTED ACROSS THE REGION TODAY. A FEW GUSTS TO 40KT CAN NOT BE
RULED OUT ESPECIALLY THROUGH 15Z AND AGAIN BETWEEN 21 AND 00Z.
WINDS WILL BE SLOW TO DIMINISH AFTER 00Z, BUT SHOULD SETTLE IN TO
10G20KT FOR MUCH OF THE OVERNIGHT HOURS.

OUTLOOK...
MONDAY-TUESDAY NIGHT ...VFR. WEST-NORTHWEST WIND GUSTS 15-20 KNOTS
MONDAY AFTERNOON. WINDS DIMINISH AFTER SUNSET MONDAY.

WEDNESDAY-WEDNESDAY NIGHT...VFR THROUGH THE DAY WITH INCREASING
CLOUDS AND POSSIBLE SHOWERS OVERNIGHT WHICH MAY LEAD TO MVFR
CONDITIONS OVERNIGHT.

THURSDAY...DIMINISHING CONDITIONS WITH MVFR OR LOWER POSSIBLE, WITH
PERIODS OF RAIN AND WINDY CONDITIONS ALSO POSSIBLE.

&&

.MARINE...
GALE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING AT
LEAST. A FEW GALE GUSTS MAY OCCUR ON THE OCEAN WATERS AFTER
MIDNIGHT, BUT WILL NOT EXTEND THE GALE WARNING AT THIS TIME UNTIL WE
SEE HOW THE WINDS TODAY EVOLVE. EVEN AFTER WINDS DROP BELOW GALE
CONDITIONS, BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN IN SMALL
CRAFT ADVISORY CONDITIONS FOR MUCH OF THE OVERNIGHT HOURS.

OUTLOOK...
MONDAY-MONDAY NIGHT...SMALL CRAFT ADVISORY LEVELS EARLY, THEN
DROPPING BELOW ADVISORY LEVELS DURING THE DAY.

TUESDAY-WEDNESDAY NIGHT...SUB SMALL CRAFT ADVISORY LEVEL CONDITIONS
EXPECTED, ALTHOUGH WINDS MAY GUST NEAR 20 KNOTS AT TIMES.

THURSDAY...INCREASING LIKELIHOOD OF AT LEAST SMALL CRAFT ADVISORY
CONDITIONS AS LOW PRESSURE DEVELOPS TO OUR SOUTHWEST.

&&

.TIDES/COASTAL FLOODING...
THE WATER LEVELS ARE FALLING FOLLOWING HIGH TIDE, HOWEVER THE
DEPARTURES STILL REMAIN ELEVATED. GIVEN THE STRONG OFFSHORE FLOW
THOUGH TODAY, WE ARE ANTICIPATING THE RISK FOR MINOR COASTAL
FLOODING TO GREATLY DECREASE BY THE NEXT HIGH TIDE CYCLE. THEREFORE,
THE COASTAL FLOOD ADVISORY WAS ALLOWED TO EXPIRE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431-450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...ROBERTSON
AVIATION...JOHNSON/ROBERTSON
MARINE...JOHNSON/ROBERTSON
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 2, 7:54 AM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 AM EST SUN NOV 2 2014

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>019-021-PAZ054-
055-060>062-070-071-101>106-031300-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
754 AM EST SUN NOV 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NORTHWEST WINDS WILL GUST 40 TO 45 MPH TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ020-022>027-031300-
INLAND SUSSEX-DELAWARE BEACHES-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
754 AM EST SUN NOV 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NORTHWEST WINDS WILL GUST 40 TO 45 MPH TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-031300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
754 AM EST SUN NOV 2 2014

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 strong wind. Local standard time, as filed.

Strong Wind, Philadelphia

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Philadelphia forecast zone
Measured
42 kt (48 mph) measured gust
Property damage
$5,000
Reported by
ASOS
Coordinates
40.008, -75.134 (the zone’s center; the record gives no point)

Strong Wind, Delaware

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Delaware forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$20,000
Reported by
ASOS
Coordinates
39.917, -75.399 (the zone’s center; the record gives no point)

Strong Wind, Eastern Chester

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Eastern Chester forecast zone
Measured
39 kt (45 mph) measured gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
39.973, -75.748 (the zone’s center; the record gives no point)

Strong Wind, Western Chester

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Western Chester forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
39.973, -75.748 (the zone’s center; the record gives no point)

Strong Wind, Eastern Montgomery

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Eastern Montgomery forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
40.211, -75.367 (the zone’s center; the record gives no point)

Strong Wind, Western Montgomery

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Western Montgomery forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
40.211, -75.367 (the zone’s center; the record gives no point)

Strong Wind, Upper Bucks

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Upper Bucks forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
40.337, -75.107 (the zone’s center; the record gives no point)

Strong Wind, Lower Bucks

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Lower Bucks forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
40.337, -75.107 (the zone’s center; the record gives no point)

Strong Wind, Berks

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Berks forecast zone
Measured
43 kt (49 mph) measured gust
Property damage
$2,000
Reported by
Mesonet
Coordinates
40.416, -75.926 (the zone’s center; the record gives no point)

Strong Wind, Northampton

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Northampton forecast zone
Measured
43 kt (49 mph) measured gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
40.754, -75.307 (the zone’s center; the record gives no point)

Strong Wind, Lehigh

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Lehigh forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$2,000
Reported by
Newspaper
Coordinates
40.613, -75.592 (the zone’s center; the record gives no point)

Strong Wind, Carbon

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Carbon forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$2,000
Reported by
Newspaper
Coordinates
40.918, -75.709 (the zone’s center; the record gives no point)

Strong Wind, Monroe

When
November 2, 8:00 AM EST to 3:00 PM EST
Where
Monroe forecast zone
Measured
41 kt (47 mph) measured gust
Property damage
$2,000
Reported by
ASOS
Coordinates
41.058, -75.339 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2014Every state in 2014This day in weather historyWarnings in Pennsylvania, November 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 545792, 545793, 545794, 545795, 545796, 545797, 545798, 545799, 545800, 545801, 545803, 545804, 545805.